On the theory of stability of matrix differential equations
AbstractWe establish the conditions of asymptotic stability of a linear system of matrix differential equations with quasiperiodic coefficients on the basis of constructive application of the principle of comparison with a Lyapunov matrix-valued function.
How to Cite
Lila, D. M., and A. A. Martynyuk. “On the Theory of Stability of Matrix Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 4, Apr. 2009, pp. 464-71, https://umj.imath.kiev.ua/index.php/umj/article/view/3034.